MedElevator Войти в исследования
← Поиск публикаций

DOI 10.29262/ram.v67i3.799

Медицинская библиотека · Revista alergia Mexico (Tecamachalco, Puebla, Mexico : 1993) · 2020

[Type IV hypersensitivity to timolol].

Espínola Silvio, Mora Dory

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

BACKGROUND

In recent years, there have been reports of contact dermatitis due to the beta-blockers that are used in the treatment of glaucoma, such as timolol, levubonolol, carteolol, or betaxolol.

CASE REPORT: A 37-year-old male patient, who was diagnosed with bilateral primary open-angle glaucoma two years ago, was in therapy with dorzolamide and a topical β-adrenergic blocker (timolol) in drops twice a day. Months later, he reported conjunctival hyperemia, stinging, and inflammation of both eyelids, followed by erythematous dermatitis, which improved upon treatment discontinuation. The patch test came back negative, but the conjunctival provocation test came back positive 48 hours later.

CONCLUSION

Sensitization to the ophthalmic drops that are used to control glaucoma proved to be the mechanism that was causing the clinical picture of the patient. Performing a tolerance test for active anti-glaucoma agents may be helpful in improving tolerance to the medical treatment of some patients, thus, avoiding laser procedures and/or precipitated antiglaucomatous surgeries.

Для цитирования: Espínola Silvio, Mora Dory. [Type IV hypersensitivity to timolol].. Revista alergia Mexico (Tecamachalco, Puebla, Mexico : 1993). 2020. DOI: 10.29262/ram.v67i3.799.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.